# SDR GTIA030143

- Difficulty date: February 19, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FS 1336 STR 28R END FITTING CORRODED.  REMOVED STR 28R END FITTING.  LOCATED AND DRILLED NEW FITTING.  INSTALLED STRINGER 28R END FITTING.
